# SDR UALA2013062604472

- Difficulty date: June 23, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 49,631 hours, 19,854 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST ON PTP FAIL.  REPLACED BATTERY.  OPS TEST IAW AMM 33-51-00-710-001, OK.
